# SDR GTIA9700064

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT OUTBOARD FLOOR PANEL HAS DOUBLER MISSING SOME AREAS DELAMINATING, TWO EACH, SPACER MISSING AT END OF U-CHANNEL.  REPLACED MISSING SPACERS AT END OF U-CHANNEL.  REBOND DOUBLER PER MM 53-20-1.  FABRICATE AND INSTALL NEW DOUBLER PER SRM 53-20-0, FIG 3C SPACERS CEMENTED PER MM 20-20-0.  (M)
